ABBOTT VASCULAR INC. MINI TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Back to Search Results |
| Model Number |
1012269-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported issue appears to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the mildly tortuous, moderately calcified and 99% stenosed anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, moderately calcified, mildly tortuous left anterior descending coronary artery that is 99% stenosed.During advancement of the 1.50x15mm mini trek balloon dilatation catheter (bdc), resistance was encountered between the balloon and the lesion.Once at the target lesion for pre-dilatation, the mini trek bdc ruptured at 6 atmospheres during the initial inflation.The mini trek bdc was removed, and an unspecified trek bdc was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.